# SDR SWIA201743607

- Difficulty date: July 12, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 39,066 hours, 32,611 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON LOWER SHROUD PANEL 599AB HAS A CHAFE SPOT.  A NEW AILERON LOWER SHROUD PANEL INSTALLED IAW SRM.
